Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bounds for Hilbert coefficients


Authors: Jürgen Herzog and Xinxian Zheng
Journal: Proc. Amer. Math. Soc. 137 (2009), 487-494
MSC (2000): Primary 13H15, 13D40, 13D02
Published electronically: August 26, 2008
MathSciNet review: 2448568
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the Hilbert coefficients of a graded module with pure resolution and prove lower and upper bounds for these coefficients for arbitrary graded modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13H15, 13D40, 13D02

Retrieve articles in all journals with MSC (2000): 13H15, 13D40, 13D02


Additional Information

Jürgen Herzog
Affiliation: Fachbereich Mathematik und Informatik, Universität Duisburg-Essen, Campus Essen, 45117 Essen, Germany
Email: juergen.herzog@uni-essen.de

Xinxian Zheng
Affiliation: Fachbereich Mathematik und Informatik, Universität Duisburg-Essen, Campus Essen, 45117 Essen, Germany
Email: xinxian.zheng@uni-essen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09551-8
PII: S 0002-9939(08)09551-8
Keywords: Hilbert coefficients, pure resolutions, multiplicity
Received by editor(s): June 4, 2007
Received by editor(s) in revised form: December 18, 2007, and January 28, 2008
Published electronically: August 26, 2008
Additional Notes: The second author is grateful for the financial support provided by DFG (Deutsche Forschungsgemeinschaft) during the preparation of this work
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.